# SDR USAABB03191

- Difficulty date: October 16, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 412N11681SP
- Condition: Inoperative
- Location: Row 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT, BULLNOSE, AT ROW 25 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
